# SDR DALA2025042103083

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 62,792 hours, 27,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DURING SVC CK FOUND 2RH EMERGENCY SINGS LIGHTS INOP. CORRECTIVE ACTION: T/S PER B757 FIM TASK 33-51-00-815-802. FOUND CHARGER DAMAGED AT BATTERY PACK/BAT. R/R BATTERY/CHARGER IAW B757 AMM 33-51. OPS TEST CKS GOOD. (9970268)
